# SDR AALA202210043453

- Difficulty date: October 4, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 58,225 hours, 35,451 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Part number: 3380795080
- Condition: Cracked
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THRUST REVERSER PIVOT FITTING CRACKED. REPLACED PIVOT FITTING PER CMM 78-32-36.
